# SDR YENA2024082601169

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 5,078 hours, 1,970 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2993, JFK- MIA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' WRX FAIL ABOVE FL200 ON CLIMB OUT. MSG CLEARED AT FL 260 ON DECENT , RETURNED TO JFK ( WEATHER RADAR SYSTEM (WXR) ). (SUPPLEMENTAL INFORMATION TO FOLLOW)
